Help! Lamictal

beansxx2

New
Messages
1
Reaction score
0
Points
0
I am a 26 year old female diagnosed with absence seizures at age 10. I have been taking Epival until recently, I am now trying out Lamictal. I have just reached my final dose of 200MG per day. I finished the Epival a little over a week ago. Since stopping, I have had some incredibly easy bruising. After some blood work, I was told everything was fine and the bruises are now gone. But about a day later I noticed a few little itchy dots on my stomach and chest. I assumed it might be bug bites while I slept however since then I have completey disinfected my bed and even have spent nights at other houses and there must be at least 25 little bumps now on my body. Also this week since reaching my final dose of 200mg my calf muscles have been incredibly tight and achy. Other than that I feel great (apart from the tiredness, sleeping with these achy legs has been quite annoying). I have no other signs of anything serious, and the first few bumps seem to be slowly subsiding after a few applications of a Benadryl stick. I guess im just wondering if this is a serious issue, or a common thing that may subside after a while of getting used to the meds.Anyone else experience this? I started Lamictal about 6-7 weeks ago. Any comforting advice would be very much appreciated as I have a tendency to be a bit of a hypochondriac lol
 

denverboz

Pillar
Messages
46
Reaction score
0
Points
31
When I started on lamotrigine last summer , after going toxic on dilation, and when I started the lamotrigine my neurologist told me to contact him immediately if I developed any kind of rash. He made it sound quite serious. Luckily I didn't develop a rash.
 

katzy

New
Messages
216
Reaction score
0
Points
0
I spent a few days in hospital when I was thirteen because of an oxcarbazepine induced Steven Johnson's(deadly drug reaction that leads to peeling skin and swelling). My rash never went away until I stopped my med and it wasn't itchy but painful. You still might want to get it checked out by your doctor. However if you notice your spots right after waking up and they disappear after a couple of days, you might want to inspect your mattress for bed bugs. One you get them critters, they're hard to get rid of. You should be suspicious if you've traveled/stayed in a hotel recently!
 
Messages
105
Reaction score
0
Points
0
Check out the Lamictal site any rashes etc tell your doc immediately. It's great stuff if you don't get side effects. I have been on it for years with minimal issues.
 

Shelley

New
Moderator
Messages
1,604
Reaction score
1
Points
0
I can't take Lamactil.
Rashes, a tightness in my throat, anger issues.
Might want to check with your dr.
 
Top